# SDR ASOA2012061901811

- Difficulty date: June 6, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 24,373 hours, 16,967 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Part time: 985,848 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO L ANGLES CORRODED INTERIOR SIDE OF PAX DOOR.   REMOVED AND INSTALLED NEW L ANGLES IAW SRM 51-42-06-001-001-A01.
